Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 198465, 14 pages
http://dx.doi.org/10.1155/2010/198465
Research Article

Existence of Multiple Solutions for a Class of -Dimensional Discrete Boundary Value Problems

1College of Mathematics and Information Sciences, Guangzhou University, Guangzhou 510006, China
2Institute of Mathematics and Physics, Wuzhou University, Wuzhou 543002, China

Received 21 July 2009; Accepted 20 January 2010

Academic Editor: Raul F. Manasevich

Copyright © 2010 Weiming Tan and Zhan Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weiming Tan and Zhan Zhou, “Existence of Multiple Solutions for a Class of -Dimensional Discrete Boundary Value Problems,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 198465, 14 pages, 2010. https://doi.org/10.1155/2010/198465.